i just know too much

By Latest Reply 2014-09-19 13:07:48 -0500
Started 2014-09-19 00:39:07 -0500

Well just kind of perplexed.
Went in to clinic with breathing
Problems, did X-ray, lungs look
Like I was a pack a day smoker…
I don't smoke and not around any.
A breathing treatment helped.
Given rx for inhaler and a tapered
Predisone course.
It helped, but blood glucose went
Nuts, blood sugar 400 to 500,
Test urine, glucose is 4+ (highest you
can go), trace to plus 1 in keystone
Trace in protein.

Called clinic…said really flush the
Kidneys and if needed I could
double the glyburide.

Well I know this…it was what I was
Doing, some places you would be
Sent to hospital, but I guess we
Are a bit conservative and hospital
is for "sick people".

But I thought maybe a blood draw to
Double check for dka might have
Been nice.

And get bg down to 140's just to start over again in the morning

So up untilled 2 am drinking water,
Flushing the system, and checking
Blood glucose, we end up getting
the urine down to normal
On the glucose, keytones and protein.


2 replies

jayabee52
jayabee52 2014-09-19 13:07:48 -0500 Report

Howdy Accordionman

I know the feeling!
My late wife and I struggled with her BG levels due to needing to take prednisone pills or receive cortiosteroid injections to combat joint pain from Lupis flares. She had BG levels higher than 600 mg/dl and we spent all night in the ER a couple of times with a insulin drip in her arm. But normally we were able to use the two sliding scales for the 3 insulins she needed to bring her down closer to normal once the pills were gone or the steroids had worn off.

From what I remember it seemed that she would have a Lupis flare every 1 to 1.5 months. In fact she had just had a Lupis flare and recieved a cortisone shot from her Dr during the day before the night when she passed.

Praying you can get your BG down closer to normal

James

Gabby
GabbyPA 2014-09-19 06:23:19 -0500 Report

You can thank prednizone for that one, along with being sick. A friend of mine who is type 2 also has a fungus in her lung. When they take her off prednizone the fungus grows and her sugars drop. When they put her on it, the fungus shrinks and her numbers climb (though not as high as yours are) She either can't breathe or has high glucose numbers. It's a horrible place to be stuck in.

You may want to go to the hospital on your own, skip what the doctor says. Your lungs alone would scare me. Do you know what is going on in there?